# SDR SIMA20130711003

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,924 hours, 20,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE RT REAR FUSELAGE I SKIN CRACKED AT FRAME 75.   ACFT REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-2161.  ACFT RETURNED TO SERVICE.
